MAUDE Adverse Event Report: Argon Medical Devices, Inc ClosureFast Micro Introducer Sheath Set 7Fr/Ch (2.3mm) x 7cm; Dilator, Vessel for Percutaneous Catheterization

Argon Medical Devices, Inc ClosureFast Micro Introducer Sheath Set 7Fr/Ch (2.3mm) x 7cm; Dilator, Vessel for Percutaneous Catheterization
Model Number MIS-7F07
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a vein closure procedure using the micro introducer 7f 7cm 7fx7cm, a floopy part of the wire broke off inside the patient¿s vein and a portion of the sheath was left inside the patient.The event involved the right distal great saphenous vein.Local anesthesia was utilized, and a guidewire was used for insertion.The instructions for use were followed without issue, no resistance was encountered when advancing the device, and no packaging issues were noted.An x-ray was ordered to assess the retained fragment(s).The vein closure procedure was completed and the vein was reported as closed.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.No samples were returned from the customer for review.Additionally, no photographic or visual evidence of any kind was provided, which would have allowed the allegation to be reviewed.Without the affected device, a comprehensive investigation cannot be conducted, and a root cause cannot be determined.As a result, no corrective action is required at this point.However, if samples are returned later, we would be happy to reopen this complaint for re-evaluation.

Brand Name
ClosureFast Micro Introducer Sheath Set 7Fr/Ch (2.3mm) x 7cm
Common Device Name
Dilator, Vessel for Percutaneous Catheterization
Manufacturer (Section D)
Argon Medical Devices, Inc
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
+1(903)675-9321
MDR Report Key50225567
Report Number0001625425-2026-01002
Device Sequence Number13330438
Product Code DRE
UDI-Device Identifier00886333227532
UDI-Public(01)00886333227532(17)301203(10)11649222
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Lot Number11649222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown